# SDR FDEA201608042813

- Difficulty date: August 4, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 71,220 hours, 25,925 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141N337020
- Condition: Corroded
- Location: Bs 438
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK BS 438 STRINGER 6L  CORRODED. REMOVED AND REPLACED THE STRINGER FROM BS 380-440 IAW SRM-51-40-02-0G. MAJOR REPAIR.
